I have a problem recently with my display on my desktop that has been plaguing me. I cannot tell if it is my video card or my monitor but both are under warranty so hopefully I can get some good advice. The problem I am having is a few random pixels blink a random yellowish color. This is related to color or color arrangement. It is not specific to the pixels, but rather the image. My wallpaper is a good example, I have 3+ pixels that do the blinkey thing on my wallpaper, however if I take a screenshot of my wallpaper and move it to the other side of my screen, I still get blinkey pixels in the same spot of the image. If I zoom in, they go away for the most part. I am running the dell 2407 widescreen monitor and a geforce 8800gtx graphics card. Any advice would be great. Thanks!
That sounds really strange.....I would think it was a video card issue though the way the pixels move w/ it. What's the image? Post it up in high res for everyone to see.
That's weird, maybe your vid card has problems displaying a certain color? I don't know how good you are in photoshop, but can you try to create an image (100x100px for example) with the color of those pixels that are giving you problems and see how that appears on your screen? It's also strange that the effect goes away once you zoom into it, meaning maybe it's not the colors that are giving you probs.
After work today I'll throw that on my 2407 and see if I can get the spots to show up too.
I threw it up on mine and I couldn't see the blinking pixels. Have you adjusted the color settings at all on your 2407? It doesn't seem like it'd be the video card on something like this, but I don't think I can help you out too much....
If you could try what I asked you, we'd know right away if it's just a question of your vid card having a problem with a certain color.
I would just suggest switching out video cards for a couple hours and see if it's still a problem for the first step..
Also, check out what screen refresh rate your monitor is capable of, and change it (the setting of your vid card) to see if that helps.